# SDR F3LA00130

- Difficulty date: June 21, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND CRACK IN SKIN ABOVE LOWER ACCESS PLATE, OUTBOARD SIDE, OF NR 2 ENGINE THRUST REVERSER.  MAINTENANCE REPLACED SKIN PER OHM 78-30-12 AND SRM 51-10-1 AND 51-20-1.  (M)
